# SDR CA040203008

- Difficulty date: January 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 4,825 hours
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Wrong Part
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) BOLTS, BUSHINGS SEIZED ON MAIN DOOR TOP HALF.  INCORRECT HARDWARE STACK-UP, IE INTERNAL WRENCHING BOLT HAD PLAIN WASHER UNDER RADIUS OF HEAD. SEVERAL AIRCRAFT HAVE HAD THESE SAME PROBLEM OF SEIZED/CORRODED PARTS. CAUSED BY LACK OF LUBRICATION.  MAIN DOOR BOLTS/BUSHING P/N MS20004-505111515-10
